# SDR HEEA062903

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106000
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT INOPERATIVE.  WILL NOT TRANSMIT OR RECEIVE.
